# SDR CA151103001

- Difficulty date: November 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 72,327 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102LJ2AG
- Condition: Failed
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DUAL AUTO PILOT FAILURE SHORTLY AFTER DEPARTING. CAPTAIN PHONE PATCHED WITH MOC. UNABLE TO RESOLVE THE AUTO PILOT FAILURE.  RETURNED TO DEPARTURE AIRPORT AND OVERWEIGHT LANDING CARRIED OUT.  RESOLUTION REPLACED TAT PROBE REF AMM 34-12-02. CHECKS SERVICEABLE.
